# SDR CA190610022

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 49,927 hours
- Engine: Allsn 501D13D
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C212061
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AOA FAIL LIGHT CAME ON IN FLIGHT. REPLACED AOA COMPUTER. GROUND CHECKED SERVICEABLE. (TC# 20190610022)
